# SDR ABXA000107

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING HAD TO RECYCLE GEAR BECAUSE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  GEAR WAS SELECTED DOWN AGAIN AND ALL THREE GREEN LIGHTS ILLUMINATED.  REPLACED NLG DOWNLOCK POSITION SWITCH IAW DC9 SMM 32-60-00.  OPS CHECKED GOOD.
